Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 787591, 9 pages
http://dx.doi.org/10.1155/2014/787591
Research Article

Modified Homotopy Perturbation Technique for the Approximate Solution of Nonlinear Equations

Department of Mathematics, COMSATS Institute of Information Technology, Attock Campus, Kamra Road, Attock 43600, Pakistan

Received 10 October 2013; Accepted 2 January 2014; Published 18 February 2014

Academic Editors: T. Calvo, Q. Guo, and X. Song

Copyright © 2014 Farooq Ahmed Shah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We use a new modified homotopy perturbation method to suggest and analyze some new iterative methods for solving nonlinear equations. This new modification of the homotopy method is quite flexible. Various numerical examples are given to illustrate the efficiency and performance of the new methods. These new iterative methods may be viewed as an addition and generalization of the existing methods for solving nonlinear equations.